# SDR SWIA2024070806

- Difficulty date: July 6, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 45,003 hours, 34,813 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CAÂ€™S WINDSHIELD HAD SMALL FIRE BRIELFY ON OUTSIDE WITH STRONG BURNING SMELL. SMALL CRACK OBSERVED.   (FLIGHT 4238 - FILED CLOSED)    PLEASE REFERENCE AML 1385365  PLEASE REFERENCE AML 1385367REMOVED AND REPLACED PILOTS MAIN WINDSHIELD IN REFERENCE TO AMM 56-11-01. OPS CHECK OF WINDOW HEAT CONTROLLER GOOD, WINDSHIELD WIPER OPS CHECKED GOOD. NO LEAKS NOTED AIRCRAFT OK FOR SERVICE.
